Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Prime powers in elliptic divisibility sequences
HTML articles powered by AMS MathViewer

by Graham Everest and Helen King PDF
Math. Comp. 74 (2005), 2061-2071 Request permission

Abstract:

Certain elliptic divisibility sequences are shown to contain only finitely many prime power terms. In some cases the methods prove that only finitely many terms are divisible by a bounded number of distinct primes.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 11G05, 11A41
  • Retrieve articles in all journals with MSC (2000): 11G05, 11A41
Additional Information
  • Graham Everest
  • Affiliation: School of Mathematics, University of East Anglia, Norwich NR4 7TJ, United Kingdom
  • Email: g.everest@uea.ac.uk
  • Helen King
  • Affiliation: School of Mathematics, University of East Anglia, Norwich NR4 7TJ, United Kingdom
  • Email: h.king@uea.ac.uk
  • Received by editor(s): March 30, 2004
  • Received by editor(s) in revised form: April 26, 2004
  • Published electronically: March 1, 2005
  • Additional Notes: The second author was supported by an EPSRC Doctoral Training Award. Both authors thank the referee for several comments leading to improvements in the text.
  • © Copyright 2005 American Mathematical Society
  • Journal: Math. Comp. 74 (2005), 2061-2071
  • MSC (2000): Primary 11G05, 11A41
  • DOI: https://doi.org/10.1090/S0025-5718-05-01737-0
  • MathSciNet review: 2164113